# SDR ASOA201001515

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 19,332 hours, 16,845 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EXIT" DECAL MISSING FROM (3RD STEP) ON AIRSTAIR DOOR END.  REPLACED EXIT DECAL IAW AMM 11-30-00.  (CLOSED)
